Posted by Gareth Icke - memes and headline comments by David Icke Posted on 1 July 2021

Heart Inflammation Linked to ‘Covid Vaccines’ in Study of US Military, Department of Defense Confirms

new study of U.S. service members found higher than expected rates of heart inflammation following receipt of a COVID vaccine. It’s a finding Defense Department researchers say should call attention to the condition, known as myocarditis, as a potential side effect of vaccinations.

In a study published June 29 in JAMA Cardiology, U.S. military physicians described 23 cases of myocarditis in previously healthy males who developed the condition within four days of receiving a COVID vaccine.

total of 23 male patients (22 currently serving in the military and 1 retiree) with a median age range of 25 years were evaluated between January and April 2021 for acute-onset chest pain following vaccination with an mRNA COVID vaccine.

All military members were previously healthy with a high level of fitness. They were physically fit by military standards and lacked any known history of cardiac disease, significant cardiac risk factors or exposure to cardiotoxic agents.

Seven military members received Pfizer’s COVID vaccine and 16 received the Moderna vaccine. Each patient had a final diagnosis of myocarditis without infectious, ischemic or autoimmune etiologies identified. Diagnoses were reviewed and met the U.S. Centers for Disease Control and Prevention’s (CDC) case definition criteria for probable myocarditis.

All patients presented with acute chest pain and significantly elevated cardiac troponin levels (10-fold to 400-fold the upper limits of their respective reference ranges) with symptom onset within 12 to 96 hours following COVID vaccination.

Read more: Heart Inflammation Linked to ‘Covid Vaccines’ in Study of US Military, Department of Defense Confirms

Perc

From our advertisers